# SDR VNAA202001040011

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 19,865 hours, 17,827 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON COCKPIT FLOOR LONGITUDINAL BEAM (RBL12) TO CROSSBEAM FS 280.00, FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT.   COCKPIT FLOOR LONGITUDINAL BEAM (RBL12) TO CROSSBEAM FS 280.00, FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT WAS REPAIRED PER REO 690-53-11-1640 REV. --
